MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. METRX II; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC. METRX II; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 9561524
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is unknown.E1: first name and last name of initial reporter is unknown.G2: the country of the event is japan.H3: product analysis of part: 9561524, lot no: my21f001 during the incoming inspection, deformation of the handle screw thread was observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding a device used for spinal thera py.It was reported that even when the disc was tightened, the instrument was not fixated.There was no patient involvement reported.There were no further complications reported regarding the event.

Brand Name
METRX II
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25662311
Report Number3003120897-2026-01109
Device Sequence Number10406402
Product Code LXH
UDI-Device Identifier00721902974816
UDI-Public(01)00721902974816(11)210617(10)MY21F001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9561524
Device Catalogue Number9561524
Device Lot NumberMY21F001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown